# SDR NACA2025012900001

- Difficulty date: January 29, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 112,335 hours, 21,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND OF AIRCRAFT A LARGE AREA OF CORROSION WAS FOUND LOCATED ON AFT SIDE OF WEB AT FWD STA 955 OUTBD OF LBL 74.69 APPROX WL 198. BLENDING OF CORROSION ACCOMPLISHED ON AMES WO -0006 AND NAC EO 767-53-0069. CORROSION STILL PRESENT. PERFORMED CUSTOMER PROVIDED WORKSCOPE AS CONTAINED WITH AMES REPAIR STA. WILM OH PROJECT#N379CX-31 AND WITH RESPECT TO THE WORK PERFORMED WITH THE AIRCRAFT IS SAFE FOR INTENDED FLIGHT.
